Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a theorem of Haupt and Wirtinger concerning the periods of a differential of the first kind, and a related topological theorem


Author: Murray Gerstenhaber
Journal: Proc. Amer. Math. Soc. 4 (1953), 476-481
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0054730-5
MathSciNet review: 0054730
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Otto Haupt, Ein Satz über die Abelschen Integrale 1. Gattung, Math. Z. 6 (1920), no. 3-4, 219–237 (German). MR 1544406, https://doi.org/10.1007/BF01199957
  • [2] Heinz Hopf, Beiträge sur Klassifizierung der Flächenabbildungen, J. Reine Angew. Math. vol. 165 (1931) pp. 225-236.
  • [3] Friedrich Schottky, Zur Theorie der Abelschen Functionen von vier Variabeln, J. Reine Angew. Math. vol. 102 (1888) pp. 304-352.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0054730-5
Article copyright: © Copyright 1953 American Mathematical Society